# SDR CALA2016090600626

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 57,570 hours, 20,297 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HYD PUMP LOW PRESSURE LIGHT ILLUMINATED.  PUMP TURNED OFF IAW CKLST.  SYS B QTY WENT TO ZERO.  HYD PUMP SHAFT FOUND SHEARED,  REPLACED THE HYD PUMP SHAFT, ASSOCIATED FILTERS, SYSTEM FLUSHED, RUNS AND LEAK CHECKED GOOD
